# SDR KBM2003F00025

- Difficulty date: September 17, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 0301037060
- Condition: Chafed
- Location: Fuel System
- Part time: 5,690 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIPE CHAFED DUE TO CONTACT WITH BLEED VALVE WASH KIT.  REPLACED PIPE WITH SERVICEABLE ITEM.(K)
